Issue Title
Vol 8, No 1 (2018) Common fixed point for two mapping in N-cone metric spaces Abstract   PDF
Young-Oh Yang, Hong Joon Choi
Vol 3, No 3 (2013) Common fixed point results in cone metric spaces Abstract   PDF
K. Prudhvi
Vol 10, No 2 (2020) Common fixed point theorem for two selfmaps of a G-metric space Abstract   PDF
K. Rajani Devi, V. Kiran, J. Niranjan Goud
Vol 4, No 2 (2014) Common fixed point theorem in fuzzy metric space with special reference to occasionally weakly compatible mappings Abstract   PDF
Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari
Vol 6, No 3 (2016) Common fixed point theorems for six mappings satisfying ψ-weakly contractive conditions in G-metric space Abstract   PDF
Jing Liu, Meimei Song
Vol 5, No 3 (2015) Common fixed point theorems in complex valued b- metric spaces Abstract   PDF
Deepak Singh, O.P. Chauhan, Naval Singh, Vishal Joshi
Vol 7, No 4 (2017) Common fixed point theorems in complex valued generalized metric spaces Abstract   PDF
Zhongna Sun, Meimei Song
Vol 2, No 1 (2012) Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps Abstract   PDF
Saurabh Manro, Sanjay Kumar, S. S. Bhatia
Vol 4, No 2 (2014) Common fixed point theorems in R-weakly commuting type mapping of fuzzy metric spaces Abstract   PDF
G.P. Pandey, Sanjay Sharma
Vol 9, No 3 (2019) Common fixed points of generalized contraction maps in metric spaces Abstract   PDF
O. Bhanu Sekhar
Vol 9, No 2 (2019) Common fixed points of Geraghty-Berinde type contraction maps in partial metric spaces Abstract   PDF
G. V. R. Babu, D. Ratna Babu
Vol 4, No 4 (2014) Common fixed-point theorem for generalized contractive type mappings in complex valued metric spaces Abstract   PDF
T. Senthil Kumar, R. Jahirhussain
Vol 6, No 2 (2016) Commutative groupoid algebra Abstract   PDF
Ahmed Abd El-monsef Allam, Nabila Nassiief Mikhaeel, Huda Hamdan Merdach
Vol 2, No 4 (2012) Commutativity results with derivations on semiprime rings Abstract   PDF
Mehsin Jabel Atteya
Vol 2, No 5 (2012) Compact products of Toeplitz and Hankel operators on weighted Bergman space Abstract   PDF
Jun Yang
Vol 8, No 5 (2018) Comparing method of undetermined coefficients with modification rule and method of variation of parameters Abstract   PDF
Justin Kisakali, Leopard C. Mpande
Vol 2, No 4 (2012) Comparing the multistage and Padé techniques for iterative methods in solving nonlinear food chain model Abstract   PDF
H.M. Nour, A. Elsaid, A. Elsonbaty
Vol 4, No 2 (2014) Comparing the univariate modeling techniques and box-jenkin for measuring of climate index in sitiawan, Malaysia Abstract   PDF
Shuhaili Safee, Sabri Ahmad
Vol 4, No 4 (2014) Comparison of leapfrog and single term haar wavelet series method to solve the second order linear system with singular-A Abstract   PDF
S. Karunanithi, S. Chakravarthy, S. Sekar
Vol 9, No 6 (2019) Comparison of multivariate statistical analysis methods Abstract   PDF
Wu Wenqi, Wang Jian
Vol 3, No 1 (2013) Comparison of some reliability characteristics between redundant systems requiring supporting units for their operations Abstract   PDF
Ibrahim Yusuf
Vol 3, No 3 (2013) Compatibility of type (P) and fixed point theorem in fuzzy metric spaces Abstract   PDF
Mamta Singh, Bijendra Singh, Amit Kumar Govery
Vol 2, No 6 (2012) Compatible mappings of type (A-1) and type (A-2) in cone metric space Abstract   PDF
L. Ibeni Devi, Yumnam Rohen
Vol 6, No 5 (2016) Completeness and compactness of the Cartesian product of two soft metric spaces Abstract   PDF
Jingjing Bai, Meimei Song
Vol 3, No 4 (2013) Complexity in three species ratio dependent predator-prey model Abstract   PDF
Kashif Ali, Shadab Ahmad
151 - 175 of 704 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS